# SDR REXA2012052800787

- Difficulty date: May 28, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N8797A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7797
- Aircraft time: 20,641 hours, 18,049 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR DISAGREE MESSAGE ON RETRACTION, GEAR WAS RECYCLED OPERATION WAS NORMAL .  SCENARIO 1 FOUND RT MLG UPLOCK TAGERT LOOSE USED PROPER WASHER IAW CMM 32-30-15.  ADJUSTED PROXIMITY SWITCH IAW AMM 32-32-05 PSEU CODE WAS S18.  CLEARED PSEU, OP CHECKED GEAR SWING IAW AMM 32-30-00.  CHECK GOOD, OK FOR SERVICE.
